Title:
|
On the behaviour of the generalized solution of the biharmonic equation in two dimensions near singular point of the boundary (English) |
Author:
|
Kopáček, Jiří |
Language:
|
English |
Journal:
|
Equadiff 5 |
Volume:
|
Proceedings of the Fifth Czechoslovak Conference on Differential Equations and Their Applications held in Bratislava, August 24-28, 1981 |
Issue:
|
1982 |
Year:
|
|
Pages:
|
194-197 |
. |
Category:
|
math |
. |
MSC:
|
31A20 |
MSC:
|
31A30 |
idZBL:
|
Zbl 0531.31003 |
. |
Date available:
|
2009-08-31T13:41:39Z |
Last updated:
|
2012-09-12 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/702287 |
. |